| Model Number |
DUCT OCCLUDER II |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, a 4/6mm amplatzer duct occluder ii was chosen for implant to treat patent ductus arteriosus (pda) utilizing a 6f non-abbott delivery sheath.During deployment it was noted that the device was forming a cobra shape, so the device was removed.No replacement device was used and the procedure was cancelled.There was no angulation or kink noticed in the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no adverse patient effects and no clinically significant delay.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Information from the field indicated that there was no anatomical interference or any angulation or kink in the delivery system upon deployment and 6f size delivery system was used.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.Per the amplatzer duct occluder ii instructions for use, artmt100092303 revision a, the reference the sheath size delivery system for use with a 4-6 mm amplatzer duct occluder is an 4f.
Event or Problem Description
It was reported that on (b)(6) 2023, a 4/6mm amplatzer duct occluder ii was chosen for implant to treat patent ductus arteriosus (pda) utilizing a 6f non-abbott delivery sheath.During deployment it was noted that the device was forming a cobra shape, so the device was removed.No replacement device was used and the procedure was cancelled.There was no angulation or kink noticed in the delivery system and the device did not interact with any cardiac structures.The patient remained hemodynamically stable throughout the procedure.There were no adverse patient effects and no clinically significant delay.